Advertisement

Irrational continued fractions

  • R. M. Hovstad
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1406)

Abstract

Irrational continued fractions are studied systematically by the aid of tails. The theory exposed extends the classical theory on irrational continued fractions.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    H. Tietze: Über Kriterien für Konvergenz und Irrationalität unendlicher Kettenbrüche, Math. Ann. 70, 1911.Google Scholar
  2. 2.
    O. Perron: Die Lehre von den Kettenbrüchen, Band II, 3. Aufl., 1957, Teubner, Stuttgart.zbMATHGoogle Scholar
  3. 3.
    W.B. Jones and W.J. Thron: Continued Fractions, Analytic Theory and Applications, Encyclopedia of Mathematics and Its Applications, 1980, Addison-Wesley, Reading, Massachusetts.zbMATHGoogle Scholar
  4. 4.
    F. Bernstein and O. Szász: Über Irrationalität unendlicher Kettenbrüche mit einer Anwendung auf die Reihe Σq v2xv, Math. Ann. 76, 1915, 295–300.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    M. Fujiwara: Über Irrationalität unendlicher Kettenbrüche, Science Reports of the Tohoku Imperial University 8, 1919, 1–10.zbMATHGoogle Scholar
  6. 6.
    R.M. Hovstad: Continued fraction tails and irrationality, Rocky Mountain J. Math. (to appear).Google Scholar
  7. 7.
    R.M. Hovstad: The classical irrationality problem for T-fractions, Proc. Amer. Math. Soc. (to appear).Google Scholar
  8. 8.
    H. Waadeland: Tales about tails, Proc. Amer. Math. Soc. 90 (1984), 57–64.MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    W.J. Thron (ed.): Analytic Theory of Continued Fractions II, Proceedings, Pitlochry and Aviemore, 1985, Lecture Notes in Mathematics, 1199, Springer-Verlag. Berlin, Heidelberg, 1986.zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • R. M. Hovstad

There are no affiliations available

Personalised recommendations